# SDR DALA12002883130

- Difficulty date: June 30, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOOR PANEL 261FF IS CORRODED.  FLOOR PANEL INSTALLED ON WORK CARD 2500-6602.
